So I've been on bcp (trinessa) for 9 months. Never missed a pill. But I've noticed that since being on it I have more period like pains throughout my cycle instead of just around my period. I've been feeling very minor cramps from time to time. My friend said that could just be from sex. From him thrusting too deep or something. Can people get more pms symptoms with bcp? I know it usual limits them. I'm about day 16 of my cycle so it's just weird. Any advice?
Posts: 25 | From: Vermont | Registered: Apr 2010
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.